# SDR CALA2023051501491

- Difficulty date: May 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 69,049 hours, 29,746 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C220687
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: UK
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS FUEL CAP MISSING REF LP 4569687 FOR ACTIONS TAKEN. PDA ENTERED INTO HISTORY. INSTALLED NEW CAP PARTS USED: 31-2825-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1201727 SN OFF 0687
